On non-self-adjoint sturm-liouville operators in the space of vector functions
MetadataShow full item record
CitationŞEREF, F., VELİEV, O.A. (2014). On non-self-adjoint sturm-liouville operators in the space of vector functions. Mathematical Notes, 95 (1-2). pp.180-190. https://dx.doi.org/10.1134/S0001434614010192.
In this article we obtain asymptotic formulas for the eigenvalues and eigenfunctions of the non-self-adjoint operator generated in L-2(m) [0, 1] by the Sturm-Liouville equation with m x m matrix potential and the boundary conditions which, in the scalar case (m = 1), are strongly regular. Using these asymptotic formulas, we find a condition on the potential for which the root functions of this operator form a Riesz basis.